# SDR AALA200802450A

- Difficulty date: November 1, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 31,024 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT SIGN OVER SEAT 17F FELL OFF.  SECURED EMERGENCY EXIT SIGN OVER SEAT 17F.  SYSTEM GROUND CHECKED NORMAL OPERATION.
